# SDR SWAA106362

- Difficulty date: October 14, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 78,182 hours, 45,918 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 6547952
- Condition: Torn
- Location: Cargo Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EMERGENCY DESCENT AT 27000FT ON DESCENT, CABIN ALTITUDE HORN SOUNDED.  MASKS DROPPED.  FOUND AFT CARGO DOOR SEAL TORN.  REMOVED AND REPLACED SEAL PER MM AND MT.
